# SDR MASA200400659

- Difficulty date: November 28, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N854MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145490
- Aircraft time: 6,014 hours, 5,475 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Part serial: NA
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2941 PHL HAD AN EMERGENCY EXIT LIGHT AT SEAT 12A THAT WAS INOP.  MAINTENANCE REPLACED THE LAMP.  OPS CHECKED GOOD.
